# SDR AALA201705109021

- Difficulty date: April 27, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 49,007 hours, 28,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT Y765 AND FR 12. REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND DRAWING D53110900.
